Only One Eye Was Incorrectly Injected with Juvederm Causing Tyndall Effect. How To Dissolve?

One eye was injected correctly under the muscle and the other was injected superficially and caused tyndall effect. Is it easier to dissolve HA that is injected superficially or below the muscle? Or are both instances equally difficult?

Doctor Answers (9)

Hyaluronidase dissolves unwanted Juvederm and Tyndall effect

+1

Dissolving unwanted Juvederm is quick and easy with a small amount of Hyaluronidase. It is injected at the level where the product is and it dissolves right away.

 


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 138 reviews

Vitrase erases Tyndall effect

+1

A small amount of diluted Vitrase (hyaluronidase) can be injected to erase a Tyndall effect. The improvements in color and contour are apparent within minutes,

Daniel Levy, MD
Bellevue Dermatologic Surgeon
5.0 out of 5 stars 31 reviews

One Eye Incorrectly Injected with Juvederm Causing Tyndall Effect. How To Dissolve?

+1

The area all around the eyes is very thin,so even if product was injected correctly The Tyndall effect can develop.  You should call the Doctor or Nurse that injected it and ask them to dissolve it with a tiny injection of Hyluronidase.  That is the beauty of using Hyluronic Acids as fillers because things can easily be corrected.
Don't stress since the solution to your problem is very simple.

John J. Corey, MD
Phoenix Plastic Surgeon
4.5 out of 5 stars 17 reviews

Juvederm and dissolving the product

+1

Around the eyes, the tissue is very thin, and if you are seeing the  Tyndall effect, you can have it eleiminated with hyaluronidase.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Only One Eye Was Incorrectly Injected with Juvederm Causing Tyndall Effect. How To Dissolve?

+1

You can have the MD that did the Juvederm injection dissolve it with a hyaluronidase injection.

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Juvederm and Tyndall effect

+1

Even injection under the muscle can cause Tyndall effect if the tissue is thin and relatively large amounts is injected. Dissolving Juvederm in either location is not difficult.

Peter T. Truong, MD
Fresno Oculoplastic Surgeon
5.0 out of 5 stars 7 reviews

One of the nice things about Juvederm or Restylane injections is that if it isn't exactly correct it can be dissolved

+1

Juvederm and Restylane are hyaluronic acid fillers. Since they are gels that are injected under the skin and in the case of the lower eyelid under the muscle, sometimes it clumps up or ends up in a slightly different area or depth than originally intended. If that occurs, then the gel can be dissolved by injecting an enzyme called hyauronidase.

Steven J. Pearlman, MD
New York Facial Plastic Surgeon
5.0 out of 5 stars 39 reviews

Correcting A Tyndall Effect from Dermal Filler Injections

+1

The Tyndall Effect refers to bluidsh discoloration of the skin that arises when dermal fillers such as Juvederm are injected too superficially. Bascially, light picks up the the superficial filler and makes it look blue. This is easily corrected by using a medication called hyaluronidase. This medicine can be injected into the blue area and dissolve the filler, making the discoloration go away. My recommendation, as with any outcome you have questions about, is to see the physician who performed the procedure. Experienced injectors should be very familair with this technique.

Adam J. Mamelak, MD
Austin Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Juvederm and Tyndall effect

+1

Juvederm isn't injected under muscles, just deeper in the skin. So you can't possibly have it under your muscle. The superficial Juvederm can easily be removed by an experienced injector with hyaluronidase. As well, the deeper Juvederm can also be dissolved if you want. Neither location is difficult to remove as long as you see an experienced injector.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.